# SDR AALA201504229008

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 89,687 hours, 29,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022605
- Condition: Inoperative
- Location: Row 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26 LT EMERGENCY LIGHT INOPERATIVE.  REPLACED SEAT 26 LT EMERGENCY LIGHT.
